# SDR REXA2018111001137

- Difficulty date: November 10, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: CC670391701
- Condition: Corroded
- Location: Panel 192bb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192BB HAS CORRODED / RUSTED NUT PLATES AT AFT CENTER SEAM CHANNEL. RECIEVED NEW PART TO BE INSTALLED ON W/O 1016307 1000 0002 #6665633 AAR SM-58
